RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2012, Volume 46, Pages 44–48 (Mi cmfd229)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal stationary solution for a model of exploitation of a population under intraspecific competition

A. A. Davydovab, A. S. Platova

a Vladimir State University, Vladimir, Russia
b International Institute for Applied Systems Analysis, Laxenburg, Austria

Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 201:6, 746–750

Document Type: Article
UDC: 51-76

Citation: A. A. Davydov, A. S. Platov, “Optimal stationary solution for a model of exploitation of a population under intraspecific competition”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 2, CMFD, 46, PFUR, M., 2012, 44–48; Journal of Mathematical Sciences, 201:6 (2014), 746–750

Citation in format AMSBIB
\Bibitem{DavPla12}
\by A.~A.~Davydov, A.~S.~Platov
\paper Optimal stationary solution for a~model of exploitation of a~population under intraspecific competition
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~2
\serial CMFD
\yr 2012
\vol 46
\pages 44--48
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd229}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 201
\issue 6
\pages 746--750
\crossref{https://doi.org/10.1007/s10958-014-2023-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919921632}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd229
  • http://mi.mathnet.ru/eng/cmfd/v46/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, A. F. Nassar, “On the uniqueness of a positive stationary state in the dynamics of a population with asymmetric competition”, Proc. Steklov Inst. Math., 291 (2015), 78–86  mathnet  crossref  crossref  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:340
    Full text:100
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019